# SDR SWIA201642429

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 25,210 hours, 22,864 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

GEAR DISAGREE AFTER EXTENDING THE GEAR FOR LANDING.  INITIALLY ALL GEAR WERE DOWN AND GREEN BUT THEN THE NOSE GEAR GREEN INDICATION WENT OUT AND THE GEAR DISAGREE MSG WAS THEN DISPLAYED.  CREW DID A GO AROUND AND CYCLED THE GEAR AND ALL GEAR STAYED GREEN.   REPLACED PSEU AND PERFORMED GEAR SWINGS. ALL CHECKED GOOD.
